MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use
Model Number V60
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating a device malfunction as the screen was not working properly.There was no patient involvement at the time the issue was discovered as the issue occurred during preventive maintenance (pm) evaluation.No patient or user harm was reported.The customer called technical support to report that the liquid crystal display (lcd) assembly, nec lcd cable, user interface (ui) printed circuit board assembly (pcba) to lcd cable, ui pcba, and lcd tray needed to be ordered.Per the customer communication on (b)(6)2026, the parts were used to address an improperly working screen.The v60 service manual (revision t) was used in diagnosing the issue.Once the lcd assembly, nec lcd cable, ui pcba to lcd cable, ui pcba, and lcd tray were replaced, the issue was resolved as the device operated as intended per the manufacturer's specifications.The device passed the required performance verification tests per philips standard and was returned to service.No other malfunction was found.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
+1(412)542-3300
MDR Report Key50304332
Report Number2518422-2026-114961
Device Sequence Number10247021
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured12/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown